Global existence of the m-equivariant Yang-Mills flow in four dimensional spaces

Min Chun Hong, Gang Tian

Research output: Contribution to journalArticlepeer-review

8 Scopus citations
Original languageEnglish (US)
Pages (from-to)183-211
Number of pages29
JournalCommunications in Analysis and Geometry
Volume12
Issue number1-2
DOIs
StatePublished - Jan 1 2004

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Geometry and Topology
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Global existence of the m-equivariant Yang-Mills flow in four dimensional spaces'. Together they form a unique fingerprint.

Cite this